Operators into L p which factor through l p
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Talk no. 17, 6 p.
@article{SAF_1979-1980____A14_0,
     author = {Johnson, W. B.},
     title = {Operators into $L_p$ which factor through $l_p$},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:17},
     pages = {1--6},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1979-1980____A14_0/}
}
TY  - JOUR
AU  - Johnson, W. B.
TI  - Operators into $L_p$ which factor through $l_p$
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
N1  - talk:17
PY  - 1979-1980
SP  - 1
EP  - 6
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1979-1980____A14_0/
LA  - en
ID  - SAF_1979-1980____A14_0
ER  - 
%0 Journal Article
%A Johnson, W. B.
%T Operators into $L_p$ which factor through $l_p$
%J Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
%Z talk:17
%D 1979-1980
%P 1-6
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SAF_1979-1980____A14_0/
%G en
%F SAF_1979-1980____A14_0
Johnson, W. B. Operators into $L_p$ which factor through $l_p$. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Talk no. 17, 6 p. http://www.numdam.org/item/SAF_1979-1980____A14_0/

[1] T. Figiel and W.B. Johnson, A uniformly convex Banach space which contains no lp, Compositio Math. 29 (1974), 179-190. | Numdam | MR | Zbl

[2] W.B. Johnson, Operators into L which factor through l p, J. London Math. Soc. (2) 14 (1976), 333-339. | MR | Zbl

[3] W.B. Johnson, Quotients of L which are quotients of l p, Compositio Math. | Numdam | Zbl

[4] W.B. Johnson, A reflexive Banach space which is not sufficiently Euclidean, Studia Math. 55 (1976), 201-205. | MR | Zbl

[5] W.B. Johnson and E.W. Odell, Subspaces of L which embed into l p, Compositio Math. 28 (1974), 34-49. | Numdam | Zbl

[6] M.I. Kadec and A. Peczynski, Bases, lacunary sequences, and complemented subspaces in the spaces Lp Studia Math. 21 (1962), 161-176. | Zbl

[7] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, I, Sequence spaces, Springer-Verlag, Ergebnisse No. 92 (1977). | MR | Zbl

[8] A. Peczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. | MR | Zbl

[9] H.P. Rosenthal, On the subspaces of Lp (p > 2) spanned by sequences of independent random variables, Israel J. Math. 8 (1970), 273-303. | MR | Zbl